Archived

This topic is now archived and is closed to further replies.

Aballarina

Starting Accutane! 22/f

31 posts in this topic

It's a little "pink" I gues you could say. Nothing to really be upset about. When I first started I had these red cheeks that looked like a sunburn. It went away now I think my face calmed down a bit. I will be posting some pics from the last month on wednesday so hopefully that'll clarify what I mean :)

Share this post


Link to post
Share on other sites

i am glad to see you are doing well. are you still sick? i hope you are feeling better now. take it easy!

Share this post


Link to post
Share on other sites

Yes I did :) I'm staying anther month on 40 because I was sick and didn't wanna deal with the added side effects at the same time lol

Lips are still dry n cracking. Ugh lol

No new actives for a while now :)

Skin is actually not that dry.. It feels like perfect. Just a bit dry around my chin and sides of my face.

Back aches have stopped hurting as much. Dot really have many symptoms as well, honestly wouldn't remember to take my pill of it wasnt for the giant sticky I put on my work desk! Lol besides that, I am all good this month so far :) good luck to anyone else on it!

Tracy, did you go to that other derm last

Week?!!:)

1 person likes this

Share this post


Link to post
Share on other sites

Glad to hear you are starting to do better! I'm still breaking out at day 48, though less severely. :( Have you tried vaseline on your lips at night? It helps mine a little more and I use it for dry nose as well. I use Dr. Dan's on my lips during the day and it helps a lot as well, though I'm convinced its impossible to get rid of the flakiness completely... Good luck!!

Share this post


Link to post
Share on other sites